| Model Number |
58-0832-0813M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is still implanted but it appears that the surgeon over retracted the disc space causing the nerve damage.
Event or Problem Description
It was reported that during retraction before implant insertion, the surgeon may have retracted the nerves too much.The patient suffered drop foot, permanent nerve damage.It was also repoted that the surgeon stated the damage was a result of our implant not being a true 8mm implant.